Category Archives: Dilantin

Featured Stories
Transvaginal Mesh Lawsuit Trial

$5.5 Million Awarded to Plaintiffs in First Transvaginal Mesh Lawsuit Trial

An award of $5.5 million has been made in the first trial over a transvaginal mesh lawsuit. The jury found against medical device maker, C.R. Bard, and its Avaulta Plus transvaginal mesh. The jury agreed that Bard’s Avaulta Plus transvaginal mesh caused numerous and painful injuries in a California woman. ...

Read More

Conspiracy Claims in Talcum Powder Case Survive Motion to Dismiss

Conspiracy Claims in Talcum Powder Case Survive Motion to Dismiss

E. District of Missouri denied motion to dismiss conspiracy claims. Lawsuit alleges the defendants conspired to misrepresent true dangers with use of talcum powder.

Read More

Image Source: saidaonline.com

Sleep Aids Can Increase Alzheimer’s Risk

A new study has found that over-the-counter sleeping aids and anti-allergy medicines can increase the risk of Alzheimer’s disease.

Read More

Canadian Study Finds Actos Raises Bladder Cancer Risk by 22 Percent

Yet another study is confirming the association between the diabetes drug, Actos, and bladder cancer. This latest research, published today in the Canadian Medical Association Journal, found that taking Actos raised the risk of bladder cancer among diabetics by about one-fifth.

Read More

New York City Council Calls for Zadroga Act to be Renewed

New York City Council Calls for Zadroga Act to be Renewed

New York City Council members are calling for the Zadroga Act, which provides compensation and medical treatment to 9/11 victims, to be renewed.

Read More

Actos Bladder Cancer Lawsuit Filed by West Virginia Resident

Actos (pioglitazone) continues to be named in lawsuits alleging long-term use of the type 2 diabetes drug caused patients to develop bladder cancer. Just last week, the national law firm of Parker Waichman LLP filed suit against Takeda Pharmaceuticals on behalf of a West Virginia man who developed bladder cancer ...

Read More

Older Patients Face Heart Attack Risk Following Surgery

Older Hip Implant, Knee Replacement Patients Face Heart Attack Risk Following Surgery

An emerging report reveals that older hip implant and knee replacement patients face increased heart attack risks following surgery. The risk for acute myocardial infarction (AMI) was seen in the first two weeks after these surgical procedures.

Read More

Hip Replacement, Knee Implant Patients with Diabetes, Other Health Problems May Face Difficult Recoveries

Patients receiving hip replacement devices or knee implants may face a more complicated recovery if they are obese, or suffer from diabetes or other health woes. According to a new study published online in the journal Anesthesiology, at least 3% of all total hip or knee replacement patients will ...

Read More

Indiana Woman Alleges Serious Injuries From Transvaginal Mesh Products

Parker Waichman LLP, a national law firm, just filed a lawsuit on behalf of a woman who suffered injuries after receiving transvaginal mesh implants. The lawsuit suit alleges that the transvaginal mesh created an unreasonable risk and directly caused her injuries.

Read More

System for Tracking Prescription Drug Side Effects Flawed

Study Finds System for Tracking Prescription Drug Side Effects Flawed

System for keeping track of dangerous side effects of prescription drugs is flawed because drug makers are submitting incomplete information about problems to the FDA.

Read More

Serious Brain Side Effects of Dilantin

Epilepsy patients who take the drug Dilantin to control seizures could experience a variety of side effects, including atrophy of the cerebellum, an area of the brain important to the control of movement and coordination. Posture, balance, coordination and speech … Continue reading

Posted in Dilantin, Health Concerns, Pharmaceuticals |

Cerebellar Atrophy Reported in Dilantin Patients

Cerebellar Atrophy Reported in Dilantin Patients

The U.S. Food and Drug Administration (FDA) has approved labeling changes stating that cerebellar atrophy has been reported in patients taking phenytoin. This nervous system adverse reaction appears to occur more frequently when drug levels are elevated or when it … Continue reading

Posted in Dilantin, Pharmaceuticals | Tagged , , , , , , , , , , , , , |

Dilantin Linked to Stevens-Johnson Syndrome, a Dangerous Skin Condition

Dilantin Linked to Stevens-Johnson Syndrome

Dilantin, the anti-epileptic drug that has been in use for decades is one of many drugs associated with the related skin conditions Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN). Though these conditions are rare, when they do occur they … Continue reading

Posted in Acetaminophen / Tylenol, Dilantin, Health Concerns, Lamictal, Pharmaceuticals, Zithromax | Tagged , , , , |

Dilantin Lawsuits Blame Drug for Stevens Johnson Syndrome, Toxic Epidermal Necrolysis

The makers of < "http://www.yourlawyer.com/topics/overview/dilantin">Dilantin have been named in lawsuits claiming the drug caused Stevens Johnson Syndrome (SJS) and its more severe counterpart, Toxic Epidermal Necrolysis. Both < "http://www.yourlawyer.com/topics/overview/stevens_johnson_syndrome">SJS and Toxic Epidermal Necrolysis are severe skin reactions often linked to … Continue reading

Posted in Dilantin | Tagged , , , , , , |

© 2005-2017 Parker Waichman LLP ®. All Rights Reserved.